# SDR FDEA202303200755

- Difficulty date: March 20, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300*
- Aircraft serial: 572
- Aircraft time: 54,494 hours, 30,318 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (1'') WAS FOUND AROUND RIVET HEAD OF LH PAX DOOR FR73A. ACCOMPLISHED THE SPLICE REPAIR WITH NEW FRAME SECTION I.A.W FEDEX EA NO: T6-5310-  T0373688 P1, SEQ NO:810, TITLE:FUSELAGE-MAINFRAME-EO 6-5310-E0327267(SB A300-53-6175)   INSPECTION -CRACK FOUND ON LH DOOR FRAME FR73A-SPLICE REPAIR PER R53970186 DWG &   AIRBUS REPAIR DRAWING R53970186 ISSUE.D  "MAJOR REPAIR"
